# SDR LR7A01052

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,658 hours, 18,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 35662519
- Part serial: NSN
- Condition: Cracked
- Location: Fs 817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST TAIL STRIKE DAMAGE EVALUATION (REF. OPER CTRL NO. LR7A01033) FOUND FS 817E BULKHEAD VERTICAL STIFFENER CRACKED AT BL 0, WL 132.FABRICATED AND REPLACED VERTICAL STIFFENER IAW SRM SMP 583-53-10 PG 7 D., 51-70  NR 9, CONT. SHEET ITEM 35, 36, 37.
